Hail, Kimball
- When
- July 16, 9:19 PM MST
- Where
- Kimball County, 2.32 mi SSE of (Ibm)kimball Arpt
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 41.150, -103.660
Hail was accompanied by torrential rain.
Late evening thunderstorms produced several reports of large hail and damaging winds across portions of the western Nebraska Panhandle.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CYS wrote it up.
Late evening thunderstorms produced several reports of large hail and damaging winds across portions of the western Nebraska Panhandle.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jul 16, 8:23 PM MST, 56 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 923 PM MDT SAT JUL 16 2011 .UPDATE... WE HAVE UPDATED TO INCREASE THE OVERNIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS AREAS MAINLY NORTHEAST OF A SYDNEY TO WHEATLAND LINE. LATEST HRRR SEEMS TO HAVE A FAIRLY GOOD HANDLE ON THIS CONVECTION. WOULD EXPECT MOST OF THIS CONVECTION TO BE ON THE DOWNWARD TREND AS THE CONVECTION LIFTS NORTHEAST...DUE TO LIMITED SHEAR AND LACK OF DIURNAL HEATING. COX && .PREV DISCUSSION... /ISSUED 850 PM MDT SAT JUL 16 2011/ UPDATE... WE ARE SENDING OUT AN UPDATE TO RAISE THE CHANCE OF PRECIPITATION ACROSS AREAS MAINLY SOUTHEAST OF A LARAMIE TO LUSK LINE THIS EVENING. IT APPEARS LIKE THE CONVECTION ACROSS NORTHEAST COLORADO IS LIFTING NORTHEAST TOWARD THE SOUTHEAST PORTION OF OUR FORECAST AREA. THIS CONVECTION APPEARS TO BE LIFTING FROM SUBTLE BOUNDARIES ACROSS THE AREA. WOULD EXPECT MOST OF THE CONVECTION TO GRADUALLY WEAKEN AS THE EVENING PROGRESSES...DUE TO LIMITED SHEAR. COX PREV DISCUSSION... /ISSUED 533 PM MDT SAT JUL 16 2011/ AVIATION...00Z TAF ISSUANCE. WIDELY SCATTERED TSTORMS WILL CONTINUE THIS EVENING MAINLY EAST OF THE LARAMIE RANGE. THIS ACTIVITY WILL GRADUALLY DIMINISH BY MIDNIGHT WITH ONLY A FEW RAIN SHOWERS POSSIBLE AFTER THAT. ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED ON SUNDAY...BUT MAINLY OVER WYOMING INCLUDING KCYS...KLAR...AND KRWL. BELIEVE THE HIGH PRESSURE OVER THE CENTRAL PLAINS WILL BE TOO STRONG TO ALLOW FOR TSTORM DEVELOPMENT OVER WESTERN NEBRASKA. OTHERWISE...VFR CONDITIONS CAN BE EXPECTED THROUGH SUNDAY. PREV DISCUSSION... /ISSUED 150 PM MDT SAT JUL 16 2011/ SHORT TERM...TONIGHT THROUGH MONDAY... VERY WARM TEMPERATURES WILL CONTINUE OVER THE CWA THROUGH MONDAY. SOME OF THE HIGHS WILL BE ABOVE 100 ESPECIALLY BELOW 4800 FEET MSL BOTH DAYS. LOWS WILL BE IN THE MID 60S TO LOWER 70S OVER THE EAST PART OF THE CWA. THE CWA BELOW 4800 FEET MSL WILL REACH HEAT ADVISORY CRITERIA SUNDAY AFTERNOON AND AGAIN MONDAY AFTERNOON. HOWEVER...THE HEAT INDEX AT NIGHT DROPS TO AROUND 70. BASED ON THE EXPECTED NIGHTTIME HEAT INDEX WILL HOLD OFF ON THE ISSUANCE OF A HEAT ADVISORY FOR THE FAR EAST PART OF THE CWA AT THIS TIME. AT 700 MB...THE TEMPERATURES WILL REMAIN BETWEEN 16C AND 18C THROUGH 00Z TUESDAY. THE SYNOPTIC PATTERN REMAINS SIMILAR FOR THE CWA THROUGH MONDAY. THE LARGE UPPER HIGH WILL CONTINUE TO SLOWLY BUILD WITH RISING HEIGHTS ALOFT AND AN UPPER LEVEL TROUGH WILL BE JUST OFF THE WEST COAST. THE 500 MB HEIGHTS WILL BE BETWEEN 1 AND 2 STANDARD DEVIATIONS ABOVE NORMAL OVER THE CWA PER THE GEFS FOR SUNDAY THROUGH MONDAY. DURING THAT TIME...A WEAK SURFACE TROUGH WILL BE OVER THE EAST PART OF THE CWA. AS THE HEIGHTS ALOFT SLOWLY RISE...THE MID AND UPPER LEVEL MOISTURE PLUME WILL MOVE SLOWLY WEST. CURRENTLY... THAT MOISTURE IS OVER WESTERN COLORADO AND THE SOUTHEAST PART OF THE CWA...AND BY MONDAY WILL BE OVER WESTERN AND CENTRAL WYOMING. THE PRECIPITABLE WATER VALUES WILL REMAIN AROUND AN INCH OVER THE EAST PART OF THE CWA. FORECAST RAOBS SHOW AN INCREASE IN THOSE VALUES IN THE WEST PART OF THE CWA AND A SLOW DECREASE IN THE EAST THROUGH MONDAY. MODEL QPF GENERALLY FOLLOWS THE PLUME FROM EAST TO WEST THROUGH MONDAY. THE MORE WIDESPREAD THUNDERSTORM ACTIVITY SHOULD SHIFT WEST WITH POTENTIALLY HEAVY RAIN PRODUCERS BEING OVER THE WYOMING PART OF THE CWA SUNDAY AND THEN MAINLY OVER ALBANY AND CARBON COUNTIES FOR MONDAY. THUNDERSTORMS EARLY THIS AFTERNOON HAD SPREAD NORTHEAST AND WERE MAINLY OVER ALBANY COUNTY AS OF 1930Z. THE MOVEMENT OF THE STORMS AND THE LOCATION OF THE MID AND UPPER LEVEL MOISTURE PLUME SHOULD KEEP THE MORE WIDESPREAD ACTIVITY CENTERED BETWEEN KLAR AND KLSK THROUGH THE EVENING. THAT AREA HAS THE COMBINATION OF DEEPER MOISTURE...BETTER SURFACE FORCING AND THE LACK OF A CAP. FURTHER EAST...THE SLOWLY ERODING CAP IS IN PLACE EARLY THIS AFTERNOON AND FURTHER WEST...THE MOISTURE IS NOT AS DEEP. THE ACTIVITY WILL LIKELY PRODUCE WIND GUSTS TO 45 MPH...A PERIOD OF HEAVY RAIN AND SMALL HAIL. THE ACTIVITY WILL SLOWLY WEAKEN AND DIMINISH TONIGHT AND PICK BACK UP AGAIN LATE MORNING SUNDAY. LONG TERM...MONDAY NIGHT THROUGH SATURDAY SW FLOW BETWEEN AN UPPER HIGH CENTERED OVER THE CENTRAL U.S. AND AN UPPER TROUGH ON THE WEST COAST WILL PERSIST THROUGH THE WEEK. THE MONSOON MOISTURE PLUME STREAMING INTO THE AREA WILL BE WEAKER THAN THE LAST SEVERAL DAYS. DIURNAL THUNDERSTORMS WILL OCCUR EACH DAY...BUT PROLONGED HEAVY RAIN FROM THE STORMS DOES NOT LOOK LIKELY AT THIS TIME. A WEAK COLD FRONT WILL MOVE ACROSS THE AREA ON THURSDAY. ANOTHER COLD FRONT WILL ENTER THE NORTHERN PORTION OF THE CWA ON SAT...BUT IS EXPECTED TO STALL OUT OVER THIS AREA. HIGH TEMPERATURES WILL BE FROM 10 TO 12 DEGREES ABOVE NORMAL FOR TUES THROUGH THUR...AND A FEW DEGREES ABOVE NORMAL FOR FRI AND SAT. FIRE WEATHER...VERY WARM TEMPERATURES WILL CONTINUE OVER THE CWA FOR THE NEXT FEW DAYS. THE LARGE UPPER HIGH OVER THE PLAINS WILL CONTINUE TO SLOWLY BUILD AND WILL SLOWLY MOVE THE MONSOONAL MOISTURE PLUME WESTWARD. BY MONDAY...THAT PLUME WILL BE OVER WESTERN AND CENTRAL WYOMING. ASSOCIATED WITH THE PLUME WILL BE THE MORE WIDESPREAD THUNDERSTORM ACTIVITY MAINLY IN THE AFTERNOON AND EVENING HOURS. SOME OF THE STORMS WILL PRODUCE BRIEF AND LOCAL WIND GUSTS TO 45 MPH ALONG WITH A PERIOD OF HEAVY RAIN. MINIMUM RELATIVE HUMIDITY VALUES THROUGH TUESDAY WILL BE BETWEEN 15 AND 25 PERCENT. IN ADDITION...SOUTHWEST WINDS WILL GUST AS HIGH AS 35 MPH DURING THE DAYTIME HOURS IN AREAS ALONG AND WEST OF THE LARAMIE RANGE. POTENTIALLY CRITICAL FIRE WEATHER CONDITIONS WILL BE MODERATED BY THE POTENTIAL FOR WETTING RAINFALL...ESPECIALLY IN SOUTHEAST WYOMING...AND STILL SLOWLY CURING GRASSES OVER THE ENTIRE CWA. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...WEILAND LONG TERM/AVIATION...KMD
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 900 PM MDT SAT JUL 16 2011 WYZ101>119-171200- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 900 PM MDT SAT JUL 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO LIFT NORTHEAST FROM NORTHEAST COLORADO AND AFFECT AREAS MAINLY SOUTHEAST OF LARAMIE TO LUSK LINE THIS EVENING. SOME OF THE STORMS WILL PRODUCE BRIEF HEAVY DOWNPOURS. THE ACTIVITY WILL GRADUALLY DIMINISH AND WEAKEN AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIDELY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE FORECAST EACH DAY AS MONSOONAL MOISTURE CONTINUES TO SPREAD NORTHWARD ACROSS THE AREA. TEMPERATURES WILL BE ABOVE AVERAGE THROUGH THE EARLY PART OF THE WEEK...THEN GRADUALLY MODERATE TO NEAR NORMAL BY THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-171200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 900 PM MDT SAT JUL 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO LIFT NORTHEAST FROM NORTHEAST COLORADO AND AFFECT PORTIONS OF NEBRASKA PANHANDLE THIS EVENING. SOME OF THE STORMS WILL PRODUCE BRIEF HEAVY DOWNPOURS. THE ACTIVITY WILL GRADUALLY DIMINISH AND WEAKEN AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIDELY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE FORECAST EACH DAY AS MONSOONAL MOISTURE CONTINUES TO SPREAD NORTHWARD ACROSS THE AREA. TEMPERATURES WILL BE ABOVE AVERAGE THROUGH THE EARLY PART OF THE WEEK...THEN GRADUALLY MODERATE TO NEAR NORMAL BY THE END OF THE WEEK. IN ADDITION...HEAT INDICES NEAR 105 DEGREES ARE POSSIBLE SUNDAY THROUGH EARLY NEXT WEEK AS HOT AFTERNOON TEMPERATURES AND HIGHER HUMIDITIES DEVELOP OVER THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE COX
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 456 PM MDT SAT JUL 16 2011 NEZ095-WYZ102-170000- NIOBRARA COUNTY WY-NORTH SIOUX NE- 456 PM MDT SAT JUL 16 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIOUX AND EXTREME SOUTHEASTERN NIOBRARA COUNTIES UNTIL 600 PM MDT... AT 453 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HARRISON...OR 28 MILES EAST OF LUSK...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF NORTHERN SIOUX COUNTY. COX
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 458 PM MDT SAT JUL 16 2011 NEZ095-096-170000- NORTH SIOUX NE-SOUTH SIOUX NE- 458 PM MDT SAT JUL 16 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SIOUX COUNTY UNTIL 600 PM MDT... AT 457 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF PRAIRIE CENTER...OR 26 MILES NORTH OF TORRINGTON...MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF CENTRAL SIOUX COUNTY. COX
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 516 PM MDT SAT JUL 16 2011 WYZ107-108-118-170015- CENTRAL LARAMIE COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 516 PM MDT SAT JUL 16 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN PLATTE... NORTHERN LARAMIE AND SOUTHWESTERN GOSHEN COUNTIES UNTIL 615 PM MDT... AT 514 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF WHITAKER...OR 23 MILES NORTH OF CHEYENNE...MOVING NORTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN PLATTE...NORTHERN LARAMIE AND SOUTHWESTERN GOSHEN COUNTIES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. COX
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 536 PM MDT SAT JUL 16 2011 WYZ103-106-170030- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-NORTH LARAMIE RANGE WY- 536 PM MDT SAT JUL 16 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PLATTE AND EASTERN ALBANY COUNTIES UNTIL 630 PM MDT... AT 535 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 20 MILES NORTH OF IRON MOUNTAIN...OR 24 MILES SOUTHWEST OF WHEATLAND...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EASTERN ALBANY AND WESTERN PLATTE COUNTIES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. COX
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 544 PM MDT SAT JUL 16 2011 NEZ002-095-170045- DAWES NE-NORTH SIOUX NE- 544 PM MDT SAT JUL 16 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SIOUX AND NORTHWESTERN DAWES COUNTIES UNTIL 645 PM MDT... AT 543 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHWEST OF CRAWFORD...OR 27 MILES WEST OF CHADRON...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... AGATE DAM RESERVOIR... WHITNEY LAKE... WHITNEY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. COX
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 656 PM MDT SAT JUL 16 2011 WYZ107-108-170200- EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 656 PM MDT SAT JUL 16 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PLATTE AND NORTHERN GOSHEN COUNTIES UNTIL 800 PM MDT... AT 651 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GUERNSEY...OR 14 MILES NORTHEAST OF WHEATLAND...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GUERNSEY... JAY EM... PRAIRIE CENTER... HARTVILLE... HWY 85 AT DRY RAWHIDE CREEK... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. COX
The Cheyenne radar (KCYS), 96 km away, was scanning. The volume nearest the first event began at 04:18 UTC.
3 thunderstorm wind, 2 hail. Local standard time, as filed.
Hail was accompanied by torrential rain.
Hail was accompanied by torrential rain.
Spotter estimated wind gust of 60 mph.
Spotter estimated a wind gust of 60 mph.
Numerous branches and small trees blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2011Every state in 2011This day in weather historyWarnings in Nebraska, July 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 312159, 312160, 312161, 312162, 312163.